AN INSTRUMENTAL VARIABLE APPROACH FOR IDENTIFICATION AND ESTIMATION WITH NONIGNORABLE NONRESPONSE

Cited 78 time in webofscience Cited 0 time in scopus
  • Hit : 356
  • Download : 0
Estimation based on data with nonignorable nonresponse is considered when the joint distribution of the study variable y and covariate x is nonparametric and the nonresponse probability conditional on y and x has a parametric form. The likelihood based on observed data may not be identifiable even when the joint distribution of y and x is parametric. We show that this difficulty can be overcome by utilizing a nonresponse instrument, an auxiliary variable related to y but not related to the nonresponse probability conditional on y and x. Under some conditions we can apply the generalized method of moments (GMM) to obtain estimators of the parameters in the nonresponse probability and the nonparametric joint distribution of y and x. Consistency and asymptotic normality of GMM estimators are established. Simulation results and an application to a data set from the Korean Labor and Income Panel Survey are also presented
Publisher
STATISTICA SINICA
Issue Date
2014-07
Language
English
Article Type
Article
Keywords

MODELS; ADJUST

Citation

STATISTICA SINICA, v.24, no.3, pp.1097 - 1116

ISSN
1017-0405
DOI
10.5705/ss.2012.074
URI
http://hdl.handle.net/10203/212994
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 78 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0